# SDR TWAA0000811

- Difficulty date: December 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9626F
- Make and model: Doug DC-9-83
- Aircraft serial: 53596
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Torn
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LE SKIN WAS TORN AND DENTED DUE TO GROUND DAMAGE BETWEEN 2 OTBD TRACKS FOR NUMBER 3 SLAT, RT WING, 37 IN LONG. REPLACED LE CAP PER DOUGLAS BLUE PRINT 5937513 SHEET 1.
